# SDR DALA2019060503444

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,724 hours, 37,317 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Out Of Tolerance
- Location: Rt Wing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FLIGHT R WING SLIDE EICAS MESSAGE DISPLAYED. VISUAL AND AURAL OBSERVATION DOES NOT CONFIRM SLIDE DEPLOYMENT. GAINED ACCESS TO RHT WING ESCAPE SLIDE PROXIMITY SWITCH, FOUND SENSOR OUT OF TOLERANCE SHIMMED SENSOR TO .010 PER B757 AMM 52-71.
